It's really hard to grade papers and study when your brain has decided it is way too smart for your head and needs a bigger place, and therefore, is trying to push it's way out through your face and temples. I've had a headache since last Tuesday, at least, if not longer. I'm on this medication where headaches are a side effect, because it can cause swelling of the brain. The problem is, as a graduate student, I used to get headaches all the time. And it is the end of the semester. Time to be stressed out. But these are really severe headaches. But they're also sinus headaches. So, are they caused by the medication, or not? At the most, I would only have to be on this medication for 2 more months. I'd like to make it that far, even though I hate the side effects.
I can't drink alcohol, I shouldn't drive at night, because it can effect my night vision (it hasn't yet), it can do stomach damage, depression (already have it under control), thinning hair (I haven't had a problem with this), the headaches, joint pain (not that I've noticed), the high cholesterol, and extremely severe birth defects, were I to get pregnant. You actually have to sign 5 different documents stating that if you have sex, you will use two different forms of birth control. You have to be on the pill to get this medication. This medication is serious.
So why am I am on this medication? What horrible disease or ailment could cause me to take something with such serious side effects? What terrible thing do I suffer from that I've never shared with the rest of you?
Adult acne. Yep, that's it. I suffer from adult acne. After suffering from teenage acne and pre-teen acne. I always used to joke that I look so young because of the acne. But after years of looking at pictures and thinking, "I'm in my twenties, why does my face look like it's 15" I decided I wanted to take care of it. Partly because my mom had adult acne until she hit menopause (yeah, you read that right). And I'm getting married next year. I want to look pretty. And I'm 31, and tired of having more acne than my students. But, the medication is working for that. It's the end of the semester. Normally I would have 5 to 10 of those giant painful zits. Right now, I have two. And they're going away after a few days, rather than 3 weeks. So if my doctor thinks my headaches are ok, then I think they're ok.
So, I am going to try to clean my apartment and do homework.
I dreamed about Charley last night too. I told him to quit following me because we were not getting back together, that I was with Wes. And it hurt to tell him that, but it felt really good too. Hopefully I don't ever have to do that. But if I do run into Charley and he asks about me and Wes, I'm going to say "This was not a competition. This was two different situations at two different times," and leave it at that.